Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 263860, 14 pages
http://dx.doi.org/10.1155/2010/263860
Research Article

On the Complex Zeros of Some Families of Orthogonal Polynomials

Division of Applied Mathematics and Mechanics, Department of Engineering Sciences, University of Patras, 26500 Patras, Greece

Received 8 March 2010; Accepted 6 May 2010

Academic Editor: Roman Šimon Hilscher

Copyright © 2010 Eugenia N. Petropoulou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eugenia N. Petropoulou, “On the Complex Zeros of Some Families of Orthogonal Polynomials,” Abstract and Applied Analysis, vol. 2010, Article ID 263860, 14 pages, 2010. https://doi.org/10.1155/2010/263860.